# SDR SCNA2020031913038

- Difficulty date: February 13, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON 3 EA FRAME ON COMPARTMENT FLOOR AT ST 767	REPAIRED 3EA CHANNEL FRAMES ON AFT COMPARTMENT AT S-1 767 ALL WORK DONE IAW B737-800 SRM 51-10-02, STEP 15, SRM 53-00-53 REP 3 TABLE 202 ALTERNATIVE 3, SRM 53-00-53 ALLOWABLE DAMAGE 2 AMM 51-21-41 AND AMM 51-21-72. TOOL #1115 D/D 5-10-2020 TOOL # 1494 D/D 6-6-2020.
